MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SENSICA URINE OUTPUT SYSTEM; SENSICA DEVICE

C.R. BARD, INC. (COVINGTON) -1018233 SENSICA URINE OUTPUT SYSTEM; SENSICA DEVICE
Catalog Number SCCS1002
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that arctic sun device does not recognize when ring is attached.In evaluation findings, device was received in with damaged load cell.Load cell pins are broken.
 
Additional Manufacturer Narrative
The reported issue was confirmed.The root cause of the reported issue could not be determined.A potential root cause of the reported issue could be due to load cell overload or shock loading during handling, operation, moving, or storage.However, this cannot be confirmed.A dhr is not required as the reported event is not an out of box failure and therefore the reported event is not manufacturing related.The instructions for use were found adequate and states the following: indications for use indications: the bd sensica¿ urine output system is an automated system for continuous monitoring of urine output (uo) and core bladder temperature when connected to a temperature-sensing foley catheter.Target population: the bd sensica¿ urine output system is intended for bedside monitoring of urine output for any patient with an indwelling, urological catheter, drainage tubing and collection bag, typically in critical care settings or where close monitoring of urine output is desired.The bd sensica¿ urine output system is also intended for monitoring core bladder temperature when used with the bd sensica¿ temperature monitor module and a bd 400 series temperature-sensing foley catheter or equivalent.1.3 contraindications there are no known contraindications for use with patients who have indwelling, urological catheters in place.Warnings medical electrical equipment requires special precautions regarding electromagnetic compatibility (emc) and needs to be installed and put into service according to the emc information provided in the charts at the end of these instructions for use (appendix a).Portable and mobile radiofrequency (rf) communications equipment can affect medical electrical equipment.The bd sensica¿ urine output system should not be stacked with other equipment.The bd sensica¿ urine output system has a degree of protection against electric shock of applied parts classified as type bf.This device is classified as an iec class i device.When using class 1 xp power model number: alm65us12 power supply, to avoid the risk of electric shock, this equipment must only be connected to a supply main with protective earth.Do not immerse or submerge the bd sensica¿ urine output stand, display monitor, ring, temperature monitor module, temperature sensor cables, or monoplug adapter in water or other liquids.Do not pour liquids over the display monitor, ring, temperature monitor, cables or monoplug adapter.If liquids accidentally spill onto the device(s), wipe off liquid with soft cloth as soon as possible.This device is not suitable for use in the presence of flammable mixtures.This device is not suitable for use in oxygen rich environments.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
SENSICA URINE OUTPUT SYSTEM
Common Device Name
SENSICA DEVICE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key19940493
Report Number1018233-2024-04760
Device Sequence Number4890633
Product Code EXS
UDI-Device Identifier00801741215773
UDI-Public(01)00801741215773(11)211101
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSCCS1002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2024
Initial Report FDA Received Date08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown